Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Michael Renardy, William J. Hrusa and John A. Nohel
Title: Mathematical problems in viscoelasticity
Additional book information: Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 35, Longman Scientific and Technical, Essex, and John Wiley and Sons, New York, 1987, 273 pp., $87.95. ISBN 0-852-00320-2.

Review Information:

Reviewer: Allen C. Pipkin
Journal: Bull. Amer. Math. Soc. 20 (1989), 122-123
American Mathematical Society